# SDR CA980602001

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Screw
- Condition: Loose
- Location: Seat
- Part time: 50 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STC SA00508WI INSTALLED, NEW PILOTS AND COPILOTS SEATS.  DURING A RECENT FLIGHT, ON ROTATION, THE PILOTS SEAT SLIPPED AND THE PILOT HAD PROBLEMS REGAINING CONTROL OF THE AIRCRAFT.  WHEN CONTROL WAS REGAINED THE AIRCRAFT WAS LANDED.  INVESTIGATION REVEALED THAT THE SEAT BACK COULD BE MOVED APPROX 3 - 4 INCHES.  DISASSEMBLY REVEALED THAT THE SET SCREW THAT LOCKS ON A FLAT AREA OF THE SHAFT HAD LOOSENED ALLOWING THE CAM FREE TO ROTATE.  ALSO, WHEN IT LOOSENED, IT ALLOWED THE CAM TO MISALIGN WITH SUPPORT STRUCTURE AND MISS CONTACT.
